Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2006 year

Attractors of Dissipative Hyperbolic Equations with Singularly Oscillating External Forces. Mathematical Notes, vol. 79, 2006, no. 4, pp. 483–504.

Go to publication Download (355.5 KB)

Authors: Vishik M., Chepyzhov V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site